Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Evaluation of some integrals involving the $ \psi$-function


Author: M. L. Glasser
Journal: Math. Comp. 20 (1966), 332-333
DOI: https://doi.org/10.1090/S0025-5718-66-99934-0
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Erdelti et al., Tables of Integral Transforms, Vol. II, McGraw-Hill, New York, 1954, p. 305. MR 16, 468. MR 0065685 (16:468c)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-66-99934-0
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society